Another Extremal Property of Some Turan Graphs

Christopher S. Edwards, Peter D. Johnson, Zsolt Tuza

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

An inequality relating the size and order of a simple graph to the average number of triangles containing a fixed edge is proven. It is shown that the only graphs for which equality holds in this inequality are the Turin graphs with the same number of vertices in each partite set.

Original languageEnglish
Pages (from-to)27-28
Number of pages2
JournalEuropean Journal of Combinatorics
Volume8
Issue number1
DOIs
Publication statusPublished - 1987

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Another Extremal Property of Some Turan Graphs'. Together they form a unique fingerprint.

  • Cite this